# SDR CALA2009052700277

- Difficulty date: May 22, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N37409
- Make and model: Boeing 737924
- Aircraft serial: 30126
- Aircraft time: 23,628 hours, 9,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHTS DIM ONLY AT BULKHEAD ROW.  REMOVED AND REPLACED BATTERY AND BATTERY PACK ASSY CHARGER.  REF AMM 33-51-06-960-806, OPS CHECK GOOD.
